Volume 5, Issue 4
A Two-Sided Interval Iterative Method for the Finite Dimensional Nonlinear Systems

Zhao-Yong You & Xiao-Jun Chen

DOI:

J. Comp. Math., 5 (1987), pp. 307-315

Published online: 1987-05

Preview Full PDF 199 1663
Export citation
  • Abstract

For the nonlinear system x=g(x)+h(x)+c, $x\in R^n$, where g and h are isotone and antitone mapppings respectively, a two-sided interval iterative method is presented, the inital condition of the two-sided iterative method is relaxed, and the convergence of the two methods are proved.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-307, author = {Zhao-Yong You and Xiao-Jun Chen}, title = {A Two-Sided Interval Iterative Method for the Finite Dimensional Nonlinear Systems}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {4}, pages = {307--315}, abstract = { For the nonlinear system x=g(x)+h(x)+c, $x\in R^n$, where g and h are isotone and antitone mapppings respectively, a two-sided interval iterative method is presented, the inital condition of the two-sided iterative method is relaxed, and the convergence of the two methods are proved. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9554.html} }
TY - JOUR T1 - A Two-Sided Interval Iterative Method for the Finite Dimensional Nonlinear Systems AU - Zhao-Yong You & Xiao-Jun Chen JO - Journal of Computational Mathematics VL - 4 SP - 307 EP - 315 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9554.html KW - AB - For the nonlinear system x=g(x)+h(x)+c, $x\in R^n$, where g and h are isotone and antitone mapppings respectively, a two-sided interval iterative method is presented, the inital condition of the two-sided iterative method is relaxed, and the convergence of the two methods are proved.
Zhao-Yong You & Xiao-Jun Chen. (1970). A Two-Sided Interval Iterative Method for the Finite Dimensional Nonlinear Systems. Journal of Computational Mathematics. 5 (4). 307-315. doi:
Copy to clipboard
The citation has been copied to your clipboard